# SDR IPXA2022082385552

- Difficulty date: August 5, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AGA3102501
- Condition: None
- Location: Aft Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT LOWER FUSELAGE SKIN CUT-OUT FOR REPAIR ACCESS BETWEEN STA. Y=1801 AND Y=1821 LON 46R.REPAIRED AFT LOWER FUSELAGE SKIN CUT-OUT BETWEEN STA. Y=1801 AND Y=1821 LON 46R IAW SRM 53-00-01 REPAIR 1,FIRG 201,CLASS I,REV 69 (MAJOR).
